Yukio Nagahata and Nobuo Yoshida
A Note on the Central Limit Theorem for a Class of Linear Systems
(154K, LaTex)

ABSTRACT.  We consider a class of continuous-time stochastic growth models on 
$d$-dimensional lattice with non-negative real numbers 
as possible values per site. 
We remark that the central limit theorem proven in our previous 
work [Nagahata, Y., Yoshida, N.: Central Limit Theorem for 
a Class of Linear Systems, Electron. J. Probab. Vol. 14, 
No. 34, 960--977. (2009)] can be extended to wider class of models 
so that it covers the cases of potlatch/smoothing processes.